Dislocations in nanowire heterostructures: from discrete to continuum

Lazzaroni, Giuliano, Palombaro, Mariapia and Schlömerkemper, Anja (2013) Dislocations in nanowire heterostructures: from discrete to continuum. PAMM - Proceedings in Applied Mathematics and Mechanics, 13 (1). pp. 541-544. ISSN 1617-7061

[img]
Preview
PDF - Published Version
Download (111kB) | Preview
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics > QA0299 Analysis. Including analytical methods connected with physical problems
Depositing User: Mariapia Palombaro
Date Deposited: 08 Aug 2014 07:04
Last Modified: 16 Mar 2017 20:36
URI: http://sro.sussex.ac.uk/id/eprint/49529

View download statistics for this item

📧 Request an update